# SDR SWIA2019080546118

- Difficulty date: July 18, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 439-460
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS439 - FS460 RBL9 HAS CORROSION AROUND NUTPLATES.  (C-CHECK) RO: 8/01/2019  / BLENDED CORROSION ON FLOORBEAM FS439 - FS460 RBL9 IAW SRM.
